Communications in Mathematical Physics

Flat connections and geometric quantization

N. J. Hitchin

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 131, Number 2 (1990), 347-380.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1104200841

Mathematical Reviews number (MathSciNet)
MR1065677

Zentralblatt MATH identifier
0718.53021

Subjects
Primary: 32G15: Moduli of Riemann surfaces, Teichmüller theory [See also 14H15, 30Fxx]
Secondary: 32G08: Deformations of fiber bundles 53C05: Connections, general theory 58F06

Citation

Hitchin, N. J. Flat connections and geometric quantization. Comm. Math. Phys. 131 (1990), no. 2, 347--380. http://projecteuclid.org/euclid.cmp/1104200841.


Export citation